# SDR CA090511004

- Difficulty date: May 5, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,203 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: BC3151004
- Condition: Worn
- Location: Engine
- Part time: 495 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSP, STARTER FOUND WORN.  STARTER REPLACED WITH SERVICABLE STARTER.
